# SDR ASAA2022060238537

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,088 hours, 7,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Sensor
- Part number: 51090306002
- Condition: Faulty
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING PER B737-900 FIM 21-33 TASK 802 FOR CABIN RATE OF CLIMB FLUCTUATION REF LP# 60269168 REQUIRES REPLACEMENT OF R/H PACK FLOW SENSOR. GROUNDED - YES. REMOVED & REPLACED R/H PACK SENSOR AS REQ REF B737-900 AMM 21-51-43 ACCOMP BITE TEST & PASSED REF AMM 21-61-00.
